# SDR SWIA200718667

- Difficulty date: September 8, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 17,131 hours, 13,876 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3836 - ON TAKEOFF, CAPTAIN'S FORWARD WINDSHIELD CRACKED.  REPLACED LEFT WINDSHIELD IAW AMM 56-11-01, PN NPN-139321-13, SN OFF 00301H2214.
